Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
|yuti - Mon Dec 07, 2009 12:25 am||
recently I have noticed small brown spots on the left side of my left breast. These appear only there, nothing on my right breast. If this info helps, I had a breast reduction on 2002. I am a 23 year old healthy woman (smoke rarely). I'm hispanic but my skin is not dark, it's a little yellowish, so the spots are noticable, with a small light brown color, they are like four or five. These spots are all in a circle form, but different sizes, they are all rather small. I also use a bra with a wire like underneath, so maybe it has something to do with that (I suposse). I also have some stretch marks on my breasts, if that helps too. I would really like someone to answer me about this. I read online these spots were sometimes caused by sweating too, but I don't know if that is entirely true. I aprecciate your answer in advance, thank you so much.
|Dr.M.jagesh kamath - Sat Dec 12, 2009 6:03 am||
Hello,From descriprion you seem to be having tinea versicolor, a yeast type infection caused by malassezia furfur.It is not serious and would respond to external application of canesten.Other causes would include lentigenes which again are not bothersome.Do consult your doctor for further treatment.Sweating does cause an increse in infection with tinea versicolor.Bestwishes.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.